# SDR QXEA0300021

- Difficulty date: January 7, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,448 hours, 2,944 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 364
- Condition: Leaking
- Location: Fuel System
- Part time: 100 hours, 79 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LGB-ON FLIGHT NUMBER 2502, FUEL LEAK NOTED FROM CENTER OF TWO INSPECTION PANELS.  REMOVED AND REPLACED NR 1 PRIMARY EJECTOR SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
